# SDR CA131104005

- Difficulty date: October 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,091 hours
- Engine: Cont IO240B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 2279301000
- Condition: Reads Low
- Location: Oil Pressure
- Part time: 334 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TROUBLESHOOTING AN OIL PRESSURE SNAG THE MECHANIC TESTED THE OIL PRESSURE GAGE AND SENDER FOR ACCURACY WITH A CALIBRATED SHOP GAGE.  THE ACFT INDICATOR WAS FOUND TO BE UNDER READING BY 15 PSI OR MORE AT VARIOUS STAGES OF INDICATION.  A NEW SENDER AND GAGE WAS INSTALLED AND TESTED WITH NO FAULTS FOUND.
